Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 338, NWS Springfield, MO

June 20, 2011Bourbon County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at Jun 20, 2011, 10:14 PM CDT for Bourbon County, Kansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2011, 10:14 PM CDT (03:14 UTC)
Expired
Jun 20, 2011, 11:15 PM CDT
In force
61 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Bourbon County, KS

The radar

The Pleasant Hill radar (KEAX), 112 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 8:32 PM CDTTornado WatchSPC4 hr
Jun 20, 9:46 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1749 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WUUS53 KSGF 210314
SVRSGF
KSC011-210415-
/O.NEW.KSGF.SV.W.0338.110621T0314Z-110621T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1014 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOURBON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 1115 PM CDT.

* AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST
  OF BRONSON TO 16 MILES SOUTHWEST OF PORTERVILLE...MOVING NORTHEAST
  AT 60 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FORT SCOTT...FULTON...
  GARLAND...HAMMOND...HARDING...HIATTVILLE...MAPLETON...MARMATON...
  PAWNEE STATION...PETERSBURG...PORTERVILLE...REDFIELD...UNIONTOWN
  AND XENIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3805 9508 3805 9464 3804 9462 3788 9461
      3769 9461 3767 9462 3768 9509
TIME...MOT...LOC 0314Z 239DEG 53KT 3802 9513 3764 9528
WIND...HAIL 60MPH 1.00IN

$$

GAGAN
4 follow-up statements
762 
WWUS53 KSGF 210330
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1030 PM CDT MON JUN 20 2011

KSC011-210415-
/O.CON.KSGF.SV.W.0338.000000T0000Z-110621T0415Z/
BOURBON KS-
1030 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR BOURBON COUNTY...

AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM XENIA TO
PORTERVILLE...MOVING NORTHEAST AT 60 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FORT SCOTT...FULTON...
GARLAND...HAMMOND...HARDING...HIATTVILLE...MAPLETON...MARMATON...
PAWNEE STATION...PETERSBURG...PORTERVILLE...REDFIELD...UNIONTOWN AND
XENIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3805 9508 3805 9464 3804 9462 3788 9461
      3769 9461 3767 9462 3768 9509
TIME...MOT...LOC 0330Z 239DEG 53KT 3806 9490 3776 9502
WIND...HAIL 60MPH 1.00IN

$$

GAGAN
183 
WWUS53 KSGF 210344
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1044 PM CDT MON JUN 20 2011

KSC011-210415-
/O.CON.KSGF.SV.W.0338.000000T0000Z-110621T0415Z/
BOURBON KS-
1044 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR BOURBON COUNTY...

AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HARDING TO
4 MILES EAST OF PORTERVILLE...MOVING EAST AT 50 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FORT SCOTT...FULTON...
GARLAND...HAMMOND...HARDING...HIATTVILLE...MAPLETON...MARMATON...
PAWNEE STATION...PETERSBURG...PORTERVILLE...REDFIELD...UNIONTOWN AND
XENIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3805 9508 3805 9464 3804 9462 3788 9461
      3769 9461 3767 9462 3768 9509
TIME...MOT...LOC 0344Z 248DEG 42KT 3803 9478 3772 9494
WIND...HAIL 60MPH 1.00IN

$$

GAGAN
656 
WWUS53 KSGF 210400
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1100 PM CDT MON JUN 20 2011

KSC011-210415-
/O.CON.KSGF.SV.W.0338.000000T0000Z-110621T0415Z/
BOURBON KS-
1100 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR BOURBON COUNTY...

AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF FULTON TO 5 MILES NORTH OF PAWNEE STATION...MOVING EAST
AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FORT SCOTT...FULTON...
GARLAND...HAMMOND...HARDING...HIATTVILLE...MAPLETON...MARMATON...
PAWNEE STATION...PETERSBURG...PORTERVILLE...REDFIELD...UNIONTOWN AND
XENIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

&&

LAT...LON 3805 9508 3805 9464 3804 9462 3788 9461
      3769 9461 3767 9462 3768 9509
TIME...MOT...LOC 0400Z 248DEG 42KT 3810 9456 3779 9472
WIND...HAIL 60MPH 1.00IN

$$

GAGAN
376 
WWUS53 KSGF 210410
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 PM CDT MON JUN 20 2011

KSC011-210420-
/O.EXP.KSGF.SV.W.0338.000000T0000Z-110621T0415Z/
BOURBON KS-
1110 PM CDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR BOURBON COUNTY WILL EXPIRE AT
1115 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE 
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED...WERE MOVING 
OUT OF THE AREA AND WERE NO LONGER SEVERE...THUS THE WARNING HAS 
BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3805 9508 3805 9464 3804 9462 3788 9461
      3769 9461 3767 9462 3768 9509
TIME...MOT...LOC 0410Z 248DEG 42KT 3814 9442 3783 9458

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:20 PM CDT, 54 minutes earlier.

Area forecast discussion, Jun 20, 9:20 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 PM CDT MON JUN 20 2011

...UPDATE.

...MESOSCALE CONVECTIVE DISCUSSION...
A TORNADO WATCH HAS BEEN ISSUED FOR EXTREME SOUTHEAST KANSAS AND
AREAS OF MISSOURI ALONG AND NORTHWEST OF A LINE FROM JOPLIN TO
VERSAILLES.

THE ENVIRONMENT WITHIN THE WATCH AREA REMAINS MODEST TO MODERATELY
UNSTABLE...WITH MIXED LAYER CAPES DOWN TO AROUND 1500 J/KG.  OVERALL
DEEP LAYER SHEAR REMAINS HIGH FOR THE TIME OF YEAR...WITH 40 TO 50
KNOTS OF 0-6KM SHEAR.  THIS CAPE - SHEAR COMBINATION WILL BE SUFFICIENT
TO KEEP STORMS ORGANIZED THROUGH THE LATE EVENING HOURS AS THEY
APPROACH THE OSAGE PLAINS OF WEST CENTRAL MISSOURI AND SOUTHEAST
KANSAS.

WITH THE LACK OF LOW LEVEL CAPE...ALONG WITH MIXED LAYER CONVECTIVE
INHIBITION VALUES OF 250 TO 300 J/KG...THE TORNADO RISK REMAINS VERY
LOW.  THE SPRINGFIELD 00Z SOUNDING SUGGESTS A LACK OF DEEP LOW LEVEL
MOISTURE...ULTIMATELY CONTRIBUTING TO THE CAP AND THE LACK OF LOW
LEVEL CAPE.  THIS WILL MITIGATE THE RISK FOR TORNADOES TO A CERTAIN
EXTENT.  HOWEVER...GIVEN THE UNSEASONABLY STRONG UPPER LEVEL LOW
FORCING THIS LINE OF STORMS...THERE APPEARS TO BE AT LEAST A LIMITED
RISK FOR A BRIEF SPIN UP SOMEWHERE.

DAMAGING THUNDERSTORM WIND GUSTS UP TO 60 MPH...AND HAIL UP TO THE
SIZE OF QUARTERS WILL BE THE PRIMARY HAZARDS WITH THESE STORMS.

CRAMER

.DISCUSSION...

THIS WEEK LOOKS BUSY WITH ACTIVE WEATHER FOR THE OZARKS AND THE
POTENTIAL FOR SEVERE WEATHER THE NEXT COUPLE OF DAYS IS INCREASING
STARTING WITH LATER THIS EVENING. A FAIRLY STRONG AND POTENT UPPER
LEVEL WAVE IS NOW KICKING OUT OF THE COLORADO ROCKIES INTO WESTERN
KANSAS THIS AFTERNOON. A SHARP DRYLINE HAS SETUP JUST WEST OF HERE
ALONG THE I-35 CORRIDOR AND A DECENT SURFACE LOW JUST NORTH OF
WICHITA CURRENTLY.

THE ATMOSPHERE IS INCREASINGLY BECOMING MORE UNSTABLE ESPECIALLY
OVER EASTERN KANSAS AND WESTERN MISSOURI. LATEST FORECAST
SOUNDINGS SHOW A STRONG CAP AROUND 750 MB BUT WITH THE UPPER
LEVEL SYSTEM MOVING IN LATER THIS EVENING...EXPECTING HEIGHTS TO
FALL AND COOLING IN THE MID LEVELS WILL GRADUALLY ERODE THIS CAP
AND STORMS WILL DEVELOP AND MOVE ACROSS SOUTHEAST KANSAS AND
WESTERN MISSOURI. FORECAST PARAMETERS SHOW CAPE VALUES BETWEEN
2000 AND 3000 J/KG...0 TO 3 KM BULK SHEAR AROUND 45 KNOTS...AND 0
TO 3 KM HELICITY VALUES AROUND 300 TO 400. THIS WILL BE AMBLE FOR
SEVERE STORMS WITH VERY LARGE HAIL AND DAMAGING WINDS THE MAIN
THREAT MODES ALONG WITH ISOLATED TORNADOES. WILL BE EXPECTING
SUPERCELLS AND CLUSTERS OF STORMS INITIALLY WEST OF THE AREA
MOVING INTO OUR WESTERN CWA TRANSITIONING INTO MORE LINEAR COMPLEX
OR LINE SEGMENTS AS IT MOVES INTO WESTERN MISSOURI OVERNIGHT
TONIGHT.

THE UPPER LEVEL LOW WILL SLOWLY MOVE UP INTO THE MIDWEST TOMORROW
AND SLOWLY DRAG A COLD FRONT INTO THE OZARKS DURING THE AFTERNOON
AND LATE EVENING ON TUESDAY. OVERNIGHT STORMS WILL SLOWLY WEAKEN
WITH THE LACK OF INSTABILITY BUT WILL REDEVELOP TUESDAY AFTERNOON
WITH ANOTHER SLIGHT RISK FOR SEVERE WEATHER. AGAIN...THE MAIN
THREATS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS ESPECIALLY
ALONG AND SOUTH OF THE I-44 CORRIDOR. STORMS WILL LINGER INTO THE
EVENING HOURS ON TUESDAY BEFORE SLOWLY MOVING OFF TO THE MID
MISSISSIPPI VALLEY.

SOME WRAP AROUND CLOUDS EARLY ALONG WITH A SLIGHT CHANCE FOR A FEW
SHOWERS ON WEDNESDAY BEFORE THE SYSTEM MOVES OUT. COOLER AND MORE
SEASONABLE TEMPERATURES WILL FOLLOW FOR THE MIDDLE OF THE WEEK
WITH A NORTHWEST FLOW SETTING UP ACROSS THE OZARKS. HIGHS WILL BE
NEAR 80 AND OVERNIGHT LOWS NEAR 60 WHICH IS VERY REFRESHING FOR
LATE JUNE.

FOR THE END OF THE WEEK AND INTO THE WEEKEND...THE NORTHWEST FLOW
WILL BRING THE OZARKS MORE ACTIVE WEATHER WITH THE POTENTIAL FOR
SEVERAL ROUNDS OF STORMS OR POTENTIAL MCS. TIMING AND PLACEMENT OF
EACH INDIVIDUAL MCS IS HARD TO PINPOINT DOWN THIS FAR IN ADVANCE
BUT THE SIGNALS DO POINT TO AN ACTIVE NORTHWEST FLOW FOR THE
OZARKS. THIS WILL BE SOMETHING TO WATCH OUT FOR BY THE WEEKEND.

GRIFFIN

&&

.AVIATION...
/ISSUED 715 PM CDT MON JUN 20 2011/

FOR THE 00Z TAF PACKAGE...OVERALL...EXPECT VFR CONDITIONS FOR THE
BULK OF THE NEXT 24 HOURS. HOWEVER...THERE WILL BE A BAND OF
SHOWERS AND THUNDERSTORMS THAT WILL MOVE WEST TO EAST ACROSS THE
REGION LATE THIS EVENING INTO THE OVERNIGHT HOURS. THIS WILL BRING
GUSTY WINDS AND THE POTENTIAL FOR BRIEF BOUTS OF MVFR/IFR. HAVE
CONTINUED TO HANDLE THIS WITH A TEMPO GROUP...AND WILL UPDATE AS
CONDITIONS EVOLVE THIS EVENING. AFTER THIS COMPLEX OF STORMS
CLEARS DURING THE OVERNIGHT HOURS...THERE WILL BE A BRIEF PERIOD
OF LOW LEVEL WIND SHEAR...WHICH WILL MIX OUT AFTER SUNRISE
TUESDAY. THERE IS THE POTENTIAL FOR THUNDERSTORM REDEVELOPMENT
TUESDAY AFTERNOON AT SGF/BBG. HAVE HANDLED THIS WITH VCTS AT THIS
TIME.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 20, 8:53 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
853 PM CDT MON JUN 20 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-220030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
853 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED.

WEATHER HAZARDS EXPECTED...

ELEVATED HAIL RISK.
ELEVATED THUNDERSTORM WIND DAMAGE RISK.
ELEVATED LIGHTNING RISK.
LIMITED TORNADO RISK.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT PORTIONS OF
EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATE THIS EVENING
AND OVERNIGHT.

A FEW OF THE STRONGER STORMS COULD PRODUCE DAMAGING WIND GUSTS UP
TO 65 MPH...LARGE HAIL UP TO THE SIZE OF HALF DOLLARS...AND
FREQUENT CLOUD TO GROUND LIGHTNING. THERE IS ALSO A VERY SLIGHT
CHANCE OF A TORNADO OR TWO...PRIMARILY FOR AREAS ALONG AND WEST OF
THE HIGHWAY 71 CORRIDOR.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA TUESDAY AS A
FRONT MOVES ACROSS THE REGION. SEVERE WEATHER CANNOT BE RULED OUT
WITH THESE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE EACH DAY FROM WEDNESDAY
THROUGH THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL BE NEEDED ALONG AND NORTHWEST OF A LINE
  FROM JOPLIN TO VERSAILLES.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 10:43 PM CDTSpecial Weather StatementSGFCrawford62 min
Jun 21, 12:22 AM CDTSevere Thunderstorm WarningSGFCherokee68 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.